# SDR HNAA2013122300632

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 55,780 hours, 62,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AC4LW
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BETA EMERGENCY LIGHT IS WEAK/ DIM.  R & R LT BETA EMERGENCY LIGHT IAW AMM 33-51-00.
